Follow
Nikolai Leonenko
Nikolai Leonenko
Verified email at Cardiff.ac.uk
Title
Cited by
Cited by
Year
Sample estimate of the entropy of a random vector
LF Kozachenko, NN Leonenko
Problemy Peredachi Informatsii 23 (2), 9-16, 1987
10181987
Statistical analysis of random fields
AA Ivanov, N Leonenko
Springer Science & Business Media, 2012
3262012
A class of RÚnyi information estimators for multidimensional densities
N Leonenko, L Pronzato, V Savani
3182008
Spectral analysis of fractional kinetic equations with random data
VV Anh, NN Leonenko
Journal of Statistical Physics 104, 1349-1387, 2001
2452001
Limit theorems for random fields with singular spectrum
N Leonenko
Springer Science & Business Media, 2012
2272012
A new class of random vector entropy estimators and its applications in testing statistical hypotheses
MN Goria, NN Leonenko, VV Mergel, PL Novi Inverardi
Journal of Nonparametric Statistics 17 (3), 277-297, 2005
2232005
Student processes
CC Heyde, NN Leonenko
Advances in Applied Probability 37 (2), 342-365, 2005
1602005
Fractional pearson diffusions
NN Leonenko, MM Meerschaert, A Sikorskii
Journal of mathematical analysis and applications 403 (2), 532-546, 2013
1252013
Fractional random fields associated with stochastic fractional heat equations
MY Kelbert, NN Leonenko, MD Ruiz-Medina
Advances in Applied Probability 37 (1), 108-133, 2005
942005
Dynamic models of long-memory processes driven by LÚvy noise
VV Anh, CC Heyde, NN Leonenko
Journal of Applied Probability 39 (4), 730-747, 2002
902002
Correlation structure of time-changed LÚvy processes
NN Leonenko, MM Meerschaert, RL Schilling, A Sikorskii
Communications in Applied and Industrial Mathematics 6 (1), e-483, 2014
832014
Spectral properties of uperpositions of ornstein-uhlenbeck type processes
OE Barndorff-Nielsen, NN Leonenko
Methodology and computing in applied probability 7 (3), 335-352, 2005
822005
Scaling laws for fractional diffusion-wave equations with singular data
VV Anh, NN Leonenko
Statistics & probability letters 48 (3), 239-252, 2000
692000
Correlation structure of fractional Pearson diffusions
NN Leonenko, MM Meerschaert, A Sikorskii
Computers & Mathematics with Applications 66 (5), 737-745, 2013
662013
Limit Theorems for weighted nonlinear transformations of Gaussian stationary processes with singular spectra
AV Ivanov, N Leonenko, MD Ruiz-Medina, IN Savich
572013
Tauberian and Abelian theorems for long-range dependent random fields
N Leonenko, A Olenko
Methodology and Computing in Applied Probability 15, 715-742, 2013
552013
On the Whittle estimators for some classes of continuous-parameter random processes and fields
NN Leonenko, LM Sakhno
Statistics & probability letters 76 (8), 781-795, 2006
552006
Rate of convergence to the Rosenblatt distribution for additive functionals of stochastic processes with long-range dependence
NN Leonenko, VV Anh
International Journal of Stochastic Analysis 14 (1), 27-46, 2001
552001
Non-Gaussian scenarios for the heat equation with singular initial conditions
VV Anh, NN Leonenko
Stochastic Processes and their Applications 84 (1), 91-114, 1999
541999
Renormalization and homogenization of fractional diffusion equations with random data
VV Anh, NN Leonenko
Probability Theory and Related Fields 124 (3), 381-408, 2002
512002
The system can't perform the operation now. Try again later.
Articles 1–20